# SDR UALA2011071103434

- Difficulty date: July 11, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 42,711 hours, 11,192 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Part serial: 99194H2984
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDSHIELD'S VISIBILITY IS IMPAIRED, REPLACEMENT IS REQUESTED.  CREW COMMENTS:  CRACKED COMPLETELY.  REPLACED NR 1 CAPT WINDOW PER MM.
